# SDR ASOA2016012714461

- Difficulty date: January 27, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 29,308 hours, 20,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHING FLANGE AT FS 333.00, STR 26R TO 25R IS CORRODED.  FRAME FLANGE AT FS 333.00 STR 26R-25R IS CORRODED.   REMOVED CORROSION ON FRAME FLANGE AT 333.00 IAW SRM 51-21-06-001-001-A01.  EVALUATED BLEND AREA AND FOUND BLEND INTO THE RADIUS OF ATTACH FLANGE AND WEB FOUND OUT OF ALLOWABLE DAMAGE LIMITS REF: SRM 53-21-06-101-002-A01.  COMPLIED WITH REO EC/TC 670-53-21-799-03.  CUTOUT FRAME 333, FROM STR 25L-25R IAW SRM 51-24-36-001-001-A01.  FABRICATED AND INSTALLED REPAIR SECTION IAW REO 670-53-21-799-03.  EC/TC REO 670-53-21-1261 AND REO 670-53-21-12-61 RECEIVED AND COMPLIED WITH.
